# SDR SWAA2025012275931

- Difficulty date: December 11, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Not Reported
- Part number: 173A010312
- Part serial: CASA4162
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: 23-127-02852-TLD - ELONGATED HOLE - P/N 173A0103-12; S/N CASA4162 (INSTALLED ON A/C N8518R) - PERMANENT) [TTG8Q00NJ63Z]. RUDDER REQUIRES REPLACEMENT<[01] REMOVED AND REPLACED RUDDER IAW AMM 27-21-11-000-801 AND AMM 27-21-11-400-801;;[02] COMPLETE;[03] COMPLETE AUDIT C/W
